Hi, I had a difficult period last weeks perhaps because I was overmedicated(I was on 135mcglevo +1/2gr.ndt). I felt great for a period of time but then symptoms of overdosing have appeared in short time, insomnia(many nights with no sleep at all) , anxiety, shivering, hot face, sweating palms, nervousness. The fT4 was not so high (24.5->12-22.05) but it seems it was enough to make me sick. For about 3 weeks ago I reduced the levo dose to 125 and no ndt(fT4 now is 22 ; fT3 is 4->3,6-6,8 and TSH is 0.18) but the spaced out feeling, brain fog, anxiety(especially in the morning to 2 hours after I take levo and in the evening) and insomnia has not gone. Now my skyn and hair are so dry, etc. The doc. gave me sleeping pills(nitrazepam) and zoloft(setraline), she thinks I have depression. I decided to take only the sleeping pill, for now .
Now something weird is happening to me, one night i have deep sleep with dreams and wake up refreshed but the next night no( I sleep with CPAP ), strange pattern. When I try to fall asleep suddenly I startles (arousal or central apneas) and don't let me sleep. It seems that anxiety does not let me sleep though before I had no problem even if I was only on levo.
When I took ndt or T3 in combination with levo I slept like a bayby but in my stupidity I have not reduced the levo dose and I came to be overmedicated. Now I can not get out of this vicious circle and I do not know what should I do. If i will take zoloft my insomnia will be gone or just It will mask the my undertreated hypo symptoms. So I do not know what to do(I just know that I want my life back), take the zoloft, or should I try 5mcg T3 add to my 125mcg levo again or both ?